# SDR ABXA20170720088

- Difficulty date: July 20, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 97,131 hours, 27,334 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Part number: 451T1003346
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR ROLLER TRAY ASSEMBLY IN THE AFT LOWER CARGO COMPARTMENT AT STA 1417. THE ROLLER TRAY ASSEMBLY WAS REPLACED. AIRPLANE WAS GROUNDED.
